# SDR SIMA200127604

- Difficulty date: October 1, 2001
- Submitted: November 7, 2001
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - THIS IS A LEVEL TWO FINDING ON A CORROSION REPAIR ITEM CARD NR 23851.  SERVICE DOOR CENTER SILL CORRODED.  BLENDED CORROSION SERVICE DOOR CENTER SILL IAW EMB145 CP 51-14-02.  REPAIRED SERVICE DOOR CENTER.  SILL IAW EMB GST-3215/01.  (M)
